# SDR DALA2016113009664

- Difficulty date: November 29, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN FLOOR WIRING CENTER SECTION AREA LEFT SIDE STATION 663 LBL 24 TO LBL 45 MAIN LANDING GEAR WHEEL WELL. FORWARD BULKHEAD CRACKED IN TWO PLACES. MAINTENANCE REMOVED DAMAGED WEB SECTION STATION 663 LBL 24 TO LBL 45 VERTICAL WEB AND REPAIRED IAW SRM 57-10-10 REPAIR 3.
